RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 3, Pages 127–134 (Mi fpm1323)  

This article is cited in 1 scientific paper (total in 1 paper)

Distributivity, binary relations, and standard bases

E. S. Golod

M. V. Lomonosov Moscow State University

Abstract: In the author's previous papers, the connection between generating syzygy modules by binary relations, the property of a commutative ring to be arithmetical (that is to have a distributive ideal lattice), and the use of the so-called S-polynomials in the standard basis theory were discussed. In this note, these connections are considered in a more general context. As an illustration of the usefulness of these considerations, a simple proof of some well-known fact from commutative algebra is given.

Full text: PDF file (120 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 177:6, 862–867

Bibliographic databases:

UDC: 512.552+512.664

Citation: E. S. Golod, “Distributivity, binary relations, and standard bases”, Fundam. Prikl. Mat., 16:3 (2010), 127–134; J. Math. Sci., 177:6 (2011), 862–867

Citation in format AMSBIB
\Bibitem{Gol10}
\by E.~S.~Golod
\paper Distributivity, binary relations, and standard bases
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 3
\pages 127--134
\mathnet{http://mi.mathnet.ru/fpm1323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2786533}
\elib{http://elibrary.ru/item.asp?id=16350330}
\transl
\jour J. Math. Sci.
\yr 2011
\vol 177
\issue 6
\pages 862--867
\crossref{https://doi.org/10.1007/s10958-011-0514-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052364300}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1323
  • http://mi.mathnet.ru/eng/fpm/v16/i3/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Golod, “Flat modules and the behavior of a standard basis relative to an extension of the ground ring”, J. Math. Sci., 185:2 (2012), 221–223  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:241
    Full text:97
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020